# SDR MASA200500168

- Difficulty date: March 1, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 4,288 hours, 2,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Part time: 4,288 hours, 2,627 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

ASH 7041 ORD.  THE CREW REPORTED A CARGO SMOKE WARNING DURING TAXI AND THE BOTTLES WERE DISCHARGED.  THE AIRCRAFT RETURNED TO THE GATE WHERE ON CALL MAINTENANCE INSPECTED THE AREA FOR ANY EVIDENCE OF FIRE OR SMOKE AND NONE WAS FOUND.  THE DETECTORS WERE PLACED ON DEFERRAL AND THE AIRCRAFT CONTINUED SERVICE.  3/1 MX REPLACED BOTH FIREX BOTTLES, P/N 473919-1, S/N 50777EL AND P/N 473920-1, S/N 51122EL.
